Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

15 weeks pregnant. Taking thyronorm medication. Thyroid test showing TSH, T3, T4 levels. Side effects?

hi Dr., my age is 26 yrs. i m in my 15th week of pregnancy. my TSH value is 7.47 micro I U/ ml. and my T3 & T4 value is 2.49 & 18.6. my doctor suggested me to take thyro norm 75 mcg. can u pls suggest me whether i can take up this medication or not? do this have any side effects on my baby?? and even on me?? i will be very thankful to yu if u could suggest me. Thank you.
Asked On : Fri, 7 Sep 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
For first 20 weeks of pregnancy baby can not produce enough thyroid hormone of it's own.So it is dependent on mother for this.You must definitely take this medicine as this will be beneficial for both you and your child.
There are chances for a baby to be born with low IQ if this hypothyroidism is not treated.
You should take this THYRONORM in early morning empty stomach and avoid taking anything like tea for another one hour.
Answered: Fri, 7 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor